Smoothing and inversion of differential operators

M. L. Gromov

Research output: Contribution to journalArticle

Abstract

Nash’s implicit function theorem is generalized. The analytical results are applied to the problem of isometric immersion; in particular, the realizability in Euclidean space of real-analytic Riemannian manifolds is demonstrated. Moreover, theorems about the existence, approximation, extension and transversality of isometric immersion and related maps are stated; deformations and questions about unique definability are also investigated. In addition to the implicit function theorem, the theory of topological sheaves is used.

Original languageEnglish (US)
Pages (from-to)381-435
Number of pages55
JournalMathematics of the USSR - Sbornik
Volume17
Issue number3
DOIs
StatePublished - Apr 30 1972

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this